# SDR AALA202211048497

- Difficulty date: October 29, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 62,138 hours, 25,629 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 992-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT Z CHANNEL LOCATED AT STA 992-1016 AND 33 INCHES LEFT BUTT LINE HAS CORROSION. REMOVED AND REPLACED Z CHANNEL PER SRM 53-70-51-1A.
